# SDR WX0A2023062831783

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 42,679 hours, 25,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: L0814
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING TEST SHOWS FAULT: ESCAPE SLIDE LT/ EPSU(10WL) FWD L / R+R L1 DOOR ESCAPE RAFT-SLIDE IAW AMM 25-62-44-400-007-A, OPS CHECK GOOD"
